# SDR DALA2019051603051

- Difficulty date: May 15, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1076362) DURING INSPECTION FOUND CORROSION WEB - INTERCOSTAL AT BS 767 TO BS 787 BTW STR26R TO STR 25R AT AFT CARGO COMPARTMENT. REPLACED WEB-INTERCOSTAL AND FASTENER LOC. BS 767 TO BS 787 STR 26R ASPER SRM 51-40-02 AND DWG 146A0081 REV."A".
